# SDR IPXA09155622

- Difficulty date: April 13, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 10,275 hours, 6,399 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C SURVEY NR 122-W3-02 LW CENTER FLAP UPPER SKIN BETWEEN STR 2.6-2.8 AND RIBS 13-15 DOUBLER GOUGED.  REMOVED FABRICATED AND INSTALLED REPAIR DOUBLER IAW A300 SRM 57-50-00, PG 218, 57-50-00, FIG 205.
